# SDR 29GA2019072300001

- Difficulty date: July 22, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N331AG
- Make and model: Saab 340B
- Aircraft serial: 340B430
- Aircraft time: 36,185 hours, 39,299 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1318
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0134 TPA/EYW REPORT: EMERGENCY LIGHTS IN CABIN BURNT ON, MULTIPLE ONES. CORRECTIVE ACTION:  R/R EMERGENCY LIGHT POWER SUPPLY 20LN IAW AMM 33-50-10-04.
